MathSciNet Relay Station
MathSciNet bibliographic data
MR2831038 (2012k:65153) 65N30 (49M25 70H20)
Zhang, Yong-Tao; Chen, Shanqin; Li, Fengyan; Zhao, Hongkai; Shu, Chi-Wang Uniformly accurate discontinuous Galerkin fast sweeping methods for Eikonal equations. SIAM J. Sci. Comput. 33 (2011), no. 4, 1873–1896.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement